# SDR SWAA2021030451868

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 45,391 hours, 27,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE EMERGENCY LIGHT INOP / R&R AFT R/H EMERGENCY LIGHT BATTERY CHARGER IAW B737 AMM 33-51-06 OPS CHECK GOOD.
